Brody hyperbolicity of base spaces of certain families of varieties

Mihnea Popa, Behrouz Taji, Lei Wu

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We prove that quasi-projective base spaces of smooth families of minimal varieties of general type with maximal variation do not admit Zariski dense entire curves. We deduce the fact that moduli stacks of polarized varieties of this sort are Brody hyperbolic, answering a special case of a question of Viehweg and Zuo. For two-dimensional bases, we show analogous results in the more general case of families of varieties admitting a good minimal model.

Original languageEnglish (US)
Pages (from-to)2205-2242
Number of pages38
JournalAlgebra and Number Theory
Issue number9
StatePublished - 2019


  • Brody hyperbolicity
  • Green-Griffiths-Lang’s conjecture
  • Hodge modules
  • Minimal models
  • Moduli of polarized varieties
  • Varieties of general type

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Brody hyperbolicity of base spaces of certain families of varieties'. Together they form a unique fingerprint.

Cite this